Stability of earth slopes. Part I: two-dimensional analysis in closed-form
Article first published online: 24 JUL 2012
Copyright © 2012 John Wiley & Sons, Ltd.
International Journal for Numerical and Analytical Methods in Geomechanics
Volume 37, Issue 13, pages 1969–1986, September 2013
How to Cite
Pantelidis, L. and Griffiths, D. V. (2013), Stability of earth slopes. Part I: two-dimensional analysis in closed-form. Int. J. Numer. Anal. Meth. Geomech., 37: 1969–1986. doi: 10.1002/nag.2118
- Issue published online: 14 AUG 2013
- Article first published online: 24 JUL 2012
- Manuscript Accepted: 29 MAY 2012
- Manuscript Revised: 25 MAY 2012
- Manuscript Received: 11 MAY 2011
- NSF. Grant Number: CMMI-0970122
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!